Generalized hyperconnectedness


Ekici E.

ACTA MATHEMATICA HUNGARICA, vol.133, pp.140-147, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 133
  • Publication Date: 2011
  • Doi Number: 10.1007/s10474-011-0086-2
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.140-147

Abstract

The main purpose of this paper is to introduce and study generalized hyperconnected spaces. Various characterizations of generalized hyperconnected spaces and preservation theorems are discussed.